# SDR 05FDEA02901

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 33,927 hours, 23,079 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER REAR SPAR T-CAP LOWER SIDE CORRODED AT NUTPLATES 51 TO 57 IN FROM FUSELAGE.  REMOVED NUTPLATES, REMOVED CORROSION, MODIFIED RIB SUPPORT FABED REPAIRS, AND INSTALLED REPAIRS IAW SRM 51-40-21, 55-11-21, AND 51-74-10.
